IJPAM: Volume 52, No. 5 (2009)

COHOMOLOGY OF CR-SUBMANIFOLDS OF
A QUASI KAEHLER MANIFOLD

Tahsin Ghazal
Department of Mathematics
College of Sciences
King Saud University
P.O. Box 2455, Riyadh, 11451, KINGDOM OF SAUDI ARABIA
e-mail: tmghazal@ksu.edu.sa


Abstract.In this paper we obtain a condition under which the cohomology group $H^{2k}\left( M,%
\mathbb{R}
\right) $ of a $\left( 2k+l\right) $-dimensional compact proper CR-submanifold of a quasi-Kaehler manifold is non-trivial.

Received: April 11, 2009

AMS Subject Classification: 53C55

Key Words and Phrases: quasi-Kaehler manifolds, CR-submanifolds, cohomology

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 5